# SDR C2XA06IA089

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 11,046 hours, 9,280 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MGM - FLIGHT 2027 THE CREW REPORTED THAT THE LANDING GEAR HANDLE WAS STUCK IN THE DOWN POSITION.  THE CREW USED THE OVER RIDE BUTTON AND RETRACTED THE GEAR SUCCESSFULLY.  THE AIRCRAFT LANDED IN MGM WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE LANDING GEAR LATCH SYS TEM ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
